# SDR 6SKA202102191

- Difficulty date: February 17, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N953AB
- Make and model: Cirrus SR22
- Aircraft serial: 3815
- Aircraft time: 1,168 hours
- Engine: Cont IO550N
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 12635004
- Condition: Intermittent
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLUCTUATION OF INDICATED ENGINE OIL PRESSURE CAUSED BY FAILING OIL PRESSURE TRANSDUCER.  OIL PRESSURE TRANSDUCER WAS CHANGED WITH A NEW TRANSDUCER AND ISSUE WAS RESOLVED.  TRANSDUCER PN 12635-004.
